# SDR FDEA201710142961

- Difficulty date: October 14, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 4,343 hours, 1,852 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL360 MAIN CARGO DOOR EICAS ILLUMINATED, FOLLOWED QRH BEGAN DESCENT TO 10,000FT, AT 21,000 LIGHT EXTINGUISHED.  REMOVED SHIMS FROM SENSOR S-891 UNTIL READINGS OF 5.7MH ACHIEVED REF AMM 52-71-00-5. ALL DOOR INDICATIONS NORMAL. OK TO CONTINUE.
